# SDR ASAA0340356

- Difficulty date: December 10, 2003
- Submitted: March 4, 2004
- Operation: Air carrier
- Aircraft: N784AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 28199
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Component: Emergency Light
- Component part number: 65C3391439
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - DURING LINE CHECK, FOUND FLOOR TRACK IGHTING INOPERATIVE AT ROW 13-15.  RECONNECTED WIRES, OPS CHECKED GOOD.  (M)
